Author: S Mishra; E Tadmor;

Title: CONSTRAINT PRESERVING SCHEMES USING POTENTIAL-BASED FLUXES. III. GENUINELY MULTI-DIMENSIONAL SCHEMES FOR MHD EQUATIONS

Journal: ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE

Year: 2012

Volume: 46

Page: 661 - 680


Author: S Mishra; C Schwab; J Sukys;

Title: Multi-level Monte Carlo finite volume methods for nonlinear systems of conservation laws in multi-dimensions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 3365 - 3388


Author: FG Fuchs; AD McMurry; S Mishra; K Waagan;

Title: SIMULATING WAVES IN THE UPPER SOLAR ATMOSPHERE WITH SURYA: A WELL-BALANCED HIGH-ORDER FINITE-VOLUME CODE

Journal: ASTROPHYSICAL JOURNAL

Year: 2011

Volume: 732


Author: K Waagan; C Federrath; C Klingenberg;

Title: A robust numerical scheme for highly compressible magnetohydrodynamics: implementation and tests Nonlinear stability;

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 3331 - 3351


Author: S Mishra; E Tadmor;

Title: CONSTRAINT PRESERVING SCHEMES USING POTENTIAL-BASED FLUXES. II. GENUINELY MULTIDIMENSIONAL SYSTEMS OF CONSERVATION LAWS

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Year: 2011

Volume: 49

Page: 1023 - 1045